Vol. 10, No. 4, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Moduli of morphisms of logarithmic schemes
695–735

Jonathan Wise

Residual intersections and the annihilator of Koszul homologies
737–770

Seyed Hamid Hassanzadeh and Jose Naéliton

The Prym map of degree-7 cyclic coverings
771–801

Herbert Lange and Angela Ortega

Local bounds for $L^p$ norms of Maass forms in the level aspect
803–812

Simon Marshall

Hasse principle for Kummer varieties
813–841

Yonatan Harpaz and Alexei N. Skorobogatov

Analytic continuation on Shimura varieties with $\mu$-ordinary locus
843–885

Stéphane Bijakowski

A note on secondary $K$-theory
887–906

Gonçalo Tabuada

Nef cones of Hilbert schemes of points on surfaces
907–930

Barbara Bolognese, Jack Huizenga, Yinbang Lin, Eric Riedl, Benjamin Schmidt, Matthew Woolf and Xiaolei Zhao

Interpolation for restricted tangent bundles of general curves
931–938

Eric Larson